Alert archive / Virginia / Winter Storm Watches in 2014
Winter Storm Watch 4, NWS Blacksburg, VA
NWS Blacksburg, VA issued this winter storm watch at Mar 15, 2014, 4:03 PM EDT for 24 counties in Virginia; Mercer County, West Virginia. It took effect at Mar 16, 2014, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 4:03 PM EDT (20:03 UTC)
- In effect from
- Mar 16, 2014, 8:00 PM EDT
- Expired
- Mar 16, 2014, 4:12 AM EDT
- In force
- Issued by
- NWS Blacksburg, VA
All 25 counties
Appomattox County, VA, Bedford County, VA, Bland County, VA, Campbell County, VA, Carroll County, VA, Charlotte County, VA, City of Danville, VA, City of Galax, VA, City of Lynchburg, VA, City of Martinsville, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Floyd County, VA, Franklin County, VA, Giles County, VA, Halifax County, VA, Henry County, VA, Montgomery County, VA, Patrick County, VA, Pittsylvania County, VA, Pulaski County, VA, Roanoke County, VA, Wythe County, VA, Mercer County, WV
The radar
The Roanoke radar (KFCX), 22 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1629 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this winter storm watch went out at Mar 15, 1:49 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 15, 1:49 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 149 PM EDT SAT MAR 15 2014 .SYNOPSIS... A WEAKENING COLD FRONT WILL CRUMBLE AS IT CROSSES THE APPALACHIANS AND MIDDLE ATLANTIC TODAY. AN ADDITIONAL...STRONGER COLD FRONT WILL ARRIVE TONIGHT...THEN STALL ACROSS NORTH CAROLINA SUNDAY MORNING. A COMPLEX LOW PRESSURE SYSTEM WILL DEVELOP IN THE SOUTHERN MISSISSIPPI RIVER VALLEY...THEN MOVE ALONG THIS BOUNDARY SUNDAY...AND TOWARD THE CAROLINA COAST BY MONDAY. THE SYSTEM DEPARTS MONDAY NIGHT AND TUESDAY. A WEAK WARM FRONT ARRIVES WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 140 PM EDT SATURDAY... ADJUSTED TEMPERATURES INTO THIS AFTERNOON AND RAISED HIGH TEMPERATURES IN THE EAST A COUPLE OF DEGREES. AS OF 944 AM EDT SATURDAY... A WEAK COLD FRONT WILL TRAVEL EAST ACROSS THE REGION LATE THIS MORNING. DOWNSLOPING WESTERLY WINDS ARE EXPECTED BEHIND THE FRONT. WINDS SHOULD FADE QUICKLY TONIGHT WITH HIGH PRESSURE NOSING IN FROM THE GREAT LAKES. MADE SOME MINOR ADJUSTMENTS IN TEMPERATURES DEWPOINTS AND CLOUD COVER. HIGHS THIS AFTERNOON WILL RANGE FROM THE MID 50S IN THE MOUNTAINS TO AROUND 70 DEGREES IN THE SOUTHEAST. MORE CHANGES THIS AFTERNOON... AS OF 330 AM EDT SATURDAY... SURGE OF WARM AIR AHEAD OF THE COLD FRONT JUST WEST OF THE OHIO RIVER...HAS MANY LOCATIONS NEAR 50F OR IN THE UPPER 40S AT THIS HOUR. ALTHOUGH TEMPS WILL DROP SOMEWHAT THROUGH THE GREENBRIER VALLEY NEAR DAWN...MOST SPOTS ARE STARTING OFF WARM AND WELL AHEAD OF GUIDANCE. TOUGH TO EVEN GET A SPRINKLE ACROSS THE HIGHEST ELEVATIONS OF SE WEST VA OVER THE NEXT FEW HOURS. CLOUDS SHOULD FADE QUICKLY EVEN ACROSS SE WEST VA THIS MORNING AS THE FRONT PASSES. VERY DRY AIRMASS MEANS A SUNNY DAY ALL LOCATIONS. WITH SUCH A WARM START...WENT A FEW DEGREES ABOVE THE WARMEST GUIDANCE FOR MAX T TODAY. WINDS WILL BE GUSTY ALONG THE FRONT THIS MORNING...POSSIBLY TO 30 MPH...WITH 25 MPH GUSTS THROUGH THIS AFTERNOON WEST OF THE BLUE RIDGE. THIS PERSISTENT DECENT DOWNSLOPE FLOW WILL NOT ONLY HELP WITH SOME UPPER 60S TO NEAR 70F TEMPS THIS PM...BUT WILL ALSO ALLOW DEWPOINTS TO FALL BELOW GUIDANCE. SEE FIRE WX SECTION. WINDS SHOULD FADE QUICKLY TONIGHT WITH SURFACE HIGH NOSING IN FROM THE GREAT LAKES. THE DRY AIRMASS AND RATHER LARGE DEWPOINT DEPRESSIONS SHOULD ALLOW MOST SPOTS TO DECOUPLE...WITH TEMPS FALLING RAPIDLY BEFORE HIGH AND MID CLOUDS ARRIVE FROM THE SW TO NE AFTER MIDNIGHT INTO MONDAY MORNING...AHEAD OF OUR NEXT WINTER THREAT. DID PLACE MIN T AT THE HOUR JUST BEFORE THE CLOUDS BEGIN TO ARRIVE...WITH TEMPS RISING A BIT INTO DAWN AS THE CLOUDS LOWER AND THICKEN. MANY LOCATIONS SHOULD FALL INTO TO 30S. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... AS OF 305 AM EDT SATURDAY... ANOTHER RATHER COMPLEX LATE WINTER EVENT TO SHAPE UP LATE IN THE WEEKEND INTO EARLY NEXT WEEK WITH STILL LOTS OF UNCERTAINTY TO PTYPE AND EXACTLY WHERE THE HEAVIEST SNOW/SLEET WILL FALL. MODELS CONTINUE TO SHOW LOW PRESSURE ACROSS THE SRN PLAINS EJECTING EAST INTO THE LOWER MISS VALLEY SUNDAY BEFORE REDEVELOPING OFF THE OUTER BANKS MONDAY. SHIELD OF PRECIP AHEAD OF THE INIT WAVE AND UNDER THE UPPER JET WILL ZIP NE AND ARRIVE DURING SUNDAY FROM SW TO NE. THINK DECENT QPF AMOUNTS OF A HALF TO ONE INCH ALTHOUGH THE HEAVIEST LIKELY TO BE MORESO TO THE SOUTH PER MORE CONVECTIVE NATURE AND TO THE WEST UNDER THE LEFT FRONT OF THE JET. COLD AIR FROM A LARGE HIGH TO THE NW WILL BE BLEEDING IN DURING THE DAY BUT WILL BE SLOW TO GET ENTRENCHED UNTIL LATE AND ESPCLY OVERNIGHT WHEN THE DEEPER WEDGE BETWEEN THE SECONDARY WAVE AND THE HIGH BRIDGING DOWN THE BLUE RIDGE GETS GOING. HOWEVER GUIDANCE HAS TRENDED SLIGHTLY FARTHER SOUTH AND COLDER SO APPEARS SPOTS ACROSS THE FAR NORTH COULD SEE MORE SNOW WITH EVAPORATIVE COOLING PER 85H FORECAST PROFILES. OTRW THINKING MOSTLY A STEADY RAIN EVENT WITH SOME LIGHT SNOW ACCUMS FAR NORTH AT ELEVATION AS TEMPS COOL LATE IN THE DAY. EXPECT TEMPS TO BUMP INTO THE 40S EARLY BEFORE COOLING WITH PRECIP ARRIVAL BY AFTERNOON. TRANSITION TO THE COASTAL SYSTEM WILL BE ONGOING SUNDAY EVENING WITH DEEPER COLD AIR FROM THE NORTH RACING THE EXODUS OF DEEP MOISTURE OVERNIGHT AS SEEN VIA THE BETTER DRY SLOT OFF THE GFS. LATEST EURO HAS LESS OF A DRY PUNCH WITH A BETTER CONVEYOR BELT BACK ACROSS THE AREA SO TRENDING THAT WAY PER CONSENSUS. FORECAST SOUNDINGS SHOW QUITE A BIT OF LOW LEVEL COLD ADVECTION DURING THE EVENING WITH LESS OF A WARM NOSE UNTIL AFTER MIDNIGHT WHEN PRECIP MAY BECOME LESS CONCENTRATED. THIS COULD PRODUCE A GOOD SWATH OF SNOW ESPCLY NORTH WITH A FEW INCHES DOWN INTO THE NEW RIVER/ROANOKE VALLEYS AND EAST ALONG HIGHWAY 460 TO LYNCHBURG WHERE WILL HAVE SOME SLEET MIXED IN. BETTER LIFT LOOKS TO EXIT LATE AT NIGHT WITH SLIGHT WARMING ALOFT AS A DEEPER EASTERLY FLOW DEVELOPS WHICH MAY SPELL SOME ICING ALL THE WAY INTO THE EASTERN SLOPES OF NW NC. MORE UNCERTAINTY MONDAY INTO MONDAY NIGHT AS THE RESIDUAL BELT OF DEEP MOISTURE PULLS OUT BY MONDAY AFTERNOON WHILE THE 5H TROF SPILLS ACROSS OVERNIGHT. WILL BE COLD ENOUGH FOR MORE SNOW NORTH/EAST IN THE WAKE OF THE COASTAL SYSTEM MONDAY ALTHOUGH QPF/SNOWFALL SHOULD BE MUCH LIGHTER AT THIS POINT. SOME MODELS POINTING AT ANOTHER WAVE COMING NE MONDAY NIGHT WITH THIS MOISTURE LOBE HOOKING INTO THE UPPER SYSTEM MAKING FOR CONTINUED WINTRY PRECIP AS THE WEDGE HOLDS TIGHT. FOR NOW ADDED IN SOME LOW POPS FOR -RA/-SN BUT SIMILAR TO THE DRIER EURO AT THIS POINT. LOWERED TEMPS A FEW DEGREES SUNDAY NIGHT CLOSER TO THE COLDER MET MOS...WITH MORE OF A BLEND MONDAY GIVEN TIME OF YEAR AS THE MET APPEARS TOO COLD AT THIS POINT. GIVEN UNCERTAINTY...DIFFERING MODEL SOLUTIONS AND COORDINATION WITH SURROUNDING OFFICES WILL OPT TO HOLD OFF ON ANY WATCHES AT THIS POINT AND KEEP MENTION IN THE HWO PENDING TRENDS LATER TODAY. && .LONG TERM /TUESDAY THROUGH FRIDAY/... AS OF 445 PM EDT FRIDAY... DURING TUESDAY...OUR STORM SYSTEM WILL EXIT THE AREA. HIGH PRESSURE WILL REMAIN WEDGED IN THE AREA UNTIL A COLD FRONT SWEEP ACROSS THE REGION WEDNESDAY (GFS) OR THURSDAY (ECM). THIS WEDGE MAY PRODUCE SOME LIGHT RAIN OR DRIZZLE ALONG THE EASTERN SLOPES OF THE BLUE RIDGE WEDNESDAY AND/OR WEDNESDAY NIGHT. WHILE THIS WEDGE IS AROUND...EXPECT MOSTLY CLOUDY SKIES WITH BELOW NORMAL TEMPERATURES. RAIN WILL ACCOMPANYING THE FRONT...THEN SOME UPSLOPE SNOW SHOWERS POSSIBLE ON THE BACKSIDE. HIGH PRESSURE WILL FOLLOW THE FRONT AND COULD REMAIN IN THE REGION INTO NEXT WEEKEND. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 140 PM EDT SATURDAY... VRF CONDITIONS WILL PREVAIL THIS AFTERNOON INTO TONIGHT. WESTERLY GUSTS TO 20-25 KNOTS MOST LOCATIONS IN THE AFTERNOON. GUSTS WEAKEN AND WINDS TAIL OFF INTO 0Z/8PM SATURDAY. VFR CONDITIONS CONTINUE TONIGHT BUT THEN LOWERING TO POOR CONDITIONS SUNDAY AS A WINTER STORM MOVES INTO THE SOUTHEAST WITH INCREASING HIGH CLOUDS INTO SUNDAY MORNING. ANTICIPATE WIDESPREAD RAIN OVERSPREADING THE AREA BY SUNDAY AFTERNOON ALONG WITH MVFR- IFR CIGS/VSBYS AS WEDGE SETS IN AND SURFACE WINDS BECOME E TO NE. AS WEDGES KICKS IN EXPECT THE PRECIPITATION TO CHANGE OVER TO SNOW SUNDAY. A WINTRY MIX IS POSSIBLE FOR A COUPLE HOURS BEFORE CHANGEOVER. MEDIUM TO HIGH CONFIDENCE IN CEILINGS AND VISIBILITIES DURING THE TAF PERIOD. HIGH CONFIDENCE IN WINDS DURING THE TAF PERIOD. .EXTENDED AVIATION DISCUSSION... AS COLD AIR SPREADS SOUTH DOWN THE EAST SIDE OF THE APPALACHIANS SUN NIGHT/MON...PRECIP WILL LIKELY CHANGE TO SNOW IN CENTRAL AND NORTHERN VIRGINIA AND SOUTHEAST WEST VIRGINIA. ACCUMULATING SNOW IS LOOKING MORE LIKELY SUNDAY NIGHT AND EARLY MON...ESPECIALLY JUST NORTH OF THE KBLF-KBCB-KROA TO KLYH CORRIDOR. SNOW OR A WINTRY MIX IS LOOKING MORE PROBABLE TO AFFECT ROA/BCB/LYH AS WELL SUNDAY NIGHT WITH MVFR-IFR CONDS INTO MONDAY. PRECIP MAY BE HEAVY ENOUGH FOR IFR VIS AT LWB SUNDAY NIGHT AND MONDAY. SUB VFR SHOULD BE DONE BY TUESDAY. SOME RAIN SHOWERS WITH MVFR CIGS MAY ARRIVE ON WEDNESDAY WELL AHEAD OF A COLD FRONT THROUGH THE OHIO VALLEY. && .FIRE WEATHER... AS OF 148 PM EDT SATURDAY... SUNSHINE WITH A FEW CLOUDS WILL CONTINUE THIS AFTERNOON. WINDS MAY GUST FROM 20-25 MPH THIS AFTERNOON...WITH WINDS DIMINISHING AT SUNSET. THIS COMBINED WITH RH VALUES AROUND 20 PERCENT NECESSITATES A FIRE WX SPS AGAIN ACROSS MUCH OF VIRGINIA AND PORTIONS OF NORTH CAROLINA. CONDITIONS ARE RATHER SIMILAR TO YESTERDAY...ALTHOUGH WINDS ARE WEAKER. WINDS SHOULD DIE OFF RATHER QUICKLY THIS EVENING. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...AMS/KM NEAR TERM...KK/KM SHORT TERM...JH LONG TERM...RCS AVIATION...JH/KK/KM/WP FIRE WEATHER...KK/KM/PM
Hazardous weather outlook, Mar 15, 6:12 AM EDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 612 AM EDT SAT MAR 15 2014 VAZ010>014-016>018-022-032>034-045-046-WVZ042>044-161015- BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-ROANOKE- PATRICK-FRANKLIN-BEDFORD-CAMPBELL-APPOMATTOX-MERCER-SUMMERS-MONROE- 612 AM EDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COMPLEX AREA OF LOW PRESSURE WILL WILL BRING WINTER PRECIPITATION SUNDAY NIGHT AND MONDAY. LIGHT TO MODERATE SNOW AND SLEET ACCUMULATIONS ARE POSSIBLE ALONG WITH SOME LIGHT ICING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ019-020-023-024-035-047-WVZ045-161015- ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-AMHERST-BUCKINGHAM-GREENBRIER- 612 AM EDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COMPLEX AREA OF LOW PRESSURE WILL BRING WINTER PRECIPITATION SUNDAY NIGHT AND MONDAY. LIGHT TO MODERATE SNOW AND SLEET ACCUMULATIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ007-009-015-161015- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-GRAYSON- 612 AM EDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COMPLEX AREA OF LOW PRESSURE MAY BRING A PERIOD OF LIGHT WINTRY MIX ESPECIALLY NEAR THE BLUE RIDGE SUNDAY NIGHT INTO EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-161015- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN- 612 AM EDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA AND NORTHWEST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ043-044-058-059-161015- HENRY-PITTSYLVANIA-HALIFAX-CHARLOTTE- 612 AM EDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COMPLEX STORM SYSTEM COULD BRING A LIGHT WINTRY MIX SUNDAY NIGHT INTO EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 15, 2:56 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 256 PM EDT SAT MAR 15 2014 NCZ003>006-020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-152200- SURRY-STOKES-ROCKINGHAM-CASWELL-YADKIN-TAZEWELL-SMYTH-BLAND-GILES- WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA- BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD- AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE-MERCER-SUMMERS-MONROE- INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...YANCEYVILLE... YADKINVILLE...TAZEWELL...MARION...BLAND...PEARISBURG... WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG...INDEPENDENCE... WHITETOP...TROUTDALE...VOLNEY...GALAX...FLOYD...NEW CASTLE... CLIFTON FORGE...COVINGTON...HOT SPRINGS...ROANOKE...SALEM... FINCASTLE...LEXINGTON...BUENA VISTA...STUART...ROCKY MOUNT... BEDFORD...AMHERST...MARTINSVILLE...DANVILLE...LYNCHBURG... APPOMATTOX...SOUTH BOSTON...KEYSVILLE...BLUEFIELD...FLAT TOP... HINTON...HIX...UNION 256 PM EDT SAT MAR 15 2014 ...INCREASED FIRE DANGER TODAY... WESTERLY SUSTAINED WIND SPEEDS OF 10 TO 15 MPH WITH GUSTS TO AROUND 25 MPH ARE EXPECTED THIS AFTERNOON. VERY DRY AIR REMAINS TODAY WITH RELATIVE HUMIDITIES FALLING FROM 20 TO 25 PERCENT...ESPECIALLY EAST OF THE BLUE RIDGE. WHEN COMBINED WITH LOW FUEL MOISTURE...THESE METEOROLOGICAL CONDITIONS WILL LEAD TO INCREASED FIRE DANGER. THESE CONDITIONS COULD ALLOW FOR THE RAPID GROWTH AND SPREAD OF WILDFIRES THROUGH THIS AFTERNOON. CAUTION IS ADVISED IN DISCARDING ANY MATERIALS THAT MAY LEAD TO THE IGNITION OF FIRES INCLUDING ASHES AND CIGARETTES. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND ANY FIRE CREWS IN THE FIELD OF THIS FIRE DANGER STATEMENT.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:03 PM EDT | Winter Storm Warning | RNK | Alleghany, Amherst, Appomattox, Bath, Bedford, Botetourt and 11 more | 45 hr |
Nearby
Winter Storm Watches in Virginia, 2014Winter Storm Watches in West Virginia, 2014Every winter storm watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.